# SDR REXA97089

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 670
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RETURN TO RAMP WITH TORQUE PROBLEM.  REMOVED AND REPLACED SIGNAL CONDITIONER.  (M)
